# SDR USAASB98223

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 189929
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SDF - FLT 1732 - DURING CLIMB-OUT, THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  CAPTAIN DECIDED TO RETURN TO FIELD AT SDF TO VERIFY SECURITY OF THE CARGO DOOR.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  CAPTAIN NOTED THAT ON LANDING, THE CARGO LIGHT EXTINGUISHED.  MAINTENANCE CHECKED THE FORWARD CARGO DOOR SWITCH, MOUNTING AND WIRING.  ADJUSTED PLUNGER ONE TURN.  OPERATED DOOR SEVERAL TIMES.  OPERATIONAL CHECK OF DOOR WARNING SYSTEM GOOD.  (X)
